ADVERTISEMENT
ADVERTISEMENT

Q. There are knots and stiffness in shaft muscle. Is this side effect of enhancement pills?

Answered by
Dr. Shahil Khant
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Feb 18, 2018

Hello doctor,

I have been to four urologists and none of them know what is wrong with me. Hopefully, you will have some information I do not already possess.I have a lot of discomfort with the penile shaft. It feels like there as knots and stiffness in the shaft muscle. When running or any kind of exercise, it gets stiff and it is very uncomfortable. I am not sure if there is not enough circulation. The testicles are also red and the skin gets stiff as well. I have done blood tests, ultrasound, and the only diagnosis has been internal shaft bruising, from a urologist taking a guess. Years ago, I tried enhancement pills. That might have triggered the side effects. That is why he said nothing can be done. One urologist ruled out an infection. He said, however, these side effects are very strange and seem uncommon. One also laughed at me and said I do not know how to help you. I cannot wear gym clothes. This has made me very depressed over time. I need to find a solution to fix this issue. Please, please help me. If you are unsure please consult a colleague.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

I agree that your symptoms are very vague. As per your history, I can conclude either

  1. Peyronie's disease.
  2. Side effects of enhancement pills.

This can be possible due to one of the side effects of enhancement pills. In some cases like in yours, enhancement pills are known to cause changes in the penis like skin stiffness. Anyhow, you also need to rule out Peyronie's disease with an ultrasound penis. If not Peyronie's then it is due to side effects of enhancement pills.

Oral drugs will not help much. But after confirmation of diagnosis, I will prefer a physical form of therapy like massage or traction.

For more information consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
My testicle is swelling up. What can be the reason?

.. of symptoms is suggestive of orchitis (inflammation of testis) or swelling of testicle. Or inguinal hernia on the right side of hydrocele. If there is pain and redness, it is orchitis or if the swelling increases during coughing and reduces on lyi...   Read full

Why is there excess fluid around the right testicle?

.. do not worry. If you or GP do not feel any lump from testis, then it is not likely to be testis cancer. So, I feel it would be a simple hydrocele. So, do not worry at all. Yes, show to the urologist as he will advise you an ultrasound of scrotum ...   Read full

Is premature ejaculation related to small penis size?

.. is not at all related to PME (premature ejaculation). What is the timing, as you mentioned that you are suffering from PME? Then only, I will be able to suggest a treatment. Small pimples over the tip of penis is normal. Also, send details like ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»
Importance of Sex Hormones - Types, Functions, Normal Ranges, and Roles
Sex hormones are steroids produced in the body that control sexual development, pregnancy, and overall health. Read belo...  Read more»

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.